# SDR C2XA02TY032

- Difficulty date: February 18, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 3,027 hours, 2,598 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 78812
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION A BROKEN WIRE WAS FOUND ON THE PROXIMITY LIGHT STRIP ON PANEL 251DF.  MAINTENANCE REMOVED AND REPLACED THE LIGHT STRIP IAW EMB 135/145 AMM 33-50-12. OPS CHECK GOOD AND WILL BE RELEASED UPON COMPLETION OF INSPECTION.
